I was feeling TERRIBLE on doxy alone and it was only in a low dose. I have taken Mepron before. I was very weak on it. I even got several trance-like states which were scary. I felt bad week 1 and then weeks 3-8. At the time, I went about two months before having a liver function test. My ALT, bilirubin and AST were elevated and my doctor immediately stopped Mepron and all other meds for nearly a month until they dropped to normal levels.
When I went in the other day, my liver enzymes were already elevated almost to the point they were while on Mepron. Except this time I was only on doxy! They had been going up for weeks, and now we're adding Mepron again? I don't understand the logic here. I know my liver enzymes are going to rise and then he will stop the meds again.
I feel absolutely TERRIBLE. I can barely move in the morning. It's taking tons of coffee to keep me functioning at all. My joints are killing me. My heart is beating really fast multiple times per day for no reason. My ribs hurt a lot and the exhaustion is extreme along with dizziness. I can't do this much longer.
I asked my doctor about something that I can do to help me feel functional between IV's. This week's IV of glutathione didn't even help me at all. My doctor offered no suggestions. His suggestion was to not work or do anything that I need to do. Well, that's impossible! Plus, if he wants to get paid, and I want to receive treatment, I need to work. It's not an option.
I'm pretty frustrated. How will I know when I've had enough babesia treatment? I don't have night sweats. I have weekly headaches and some other symptoms like the high fever at onset, but couldn't that have happened from something other than babesia? I don't know what to do anymore. I'm so sick and it's taking so long. I'm already 8 months in, and because of my liver and allergies, I can never get any more than a few weeks of treatment at a time.